MathSciNet Relay Station
MathSciNet bibliographic data
MR1722987 (2000m:82009) 82B20
King, C. Two-dimensional Potts model and annular partitions. J. Statist. Phys. 96 (1999), no. 5-6, 1071–1089.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement